Model Simplification of Linear Discrete Systems Using Differential Evolution

Abstract:

Article Preview

A model simplification method for linear discrete systems is presented to determine both numerator and denominator coefficients of a simplified model by differential evolution algorithm in order to minimize the root mean squared error between the step responses of original and simplified models. The performance of the proposed method was demonstrated by two examples with different orders and the results show that the method can yield a good approximation of the original system.

Info:

Periodical:

Advanced Materials Research (Volumes 108-111)

Edited by:

Yanwen Wu

Pages:

932-937

DOI:

10.4028/www.scientific.net/AMR.108-111.932

Citation:

X. D. Wang et al., "Model Simplification of Linear Discrete Systems Using Differential Evolution", Advanced Materials Research, Vols. 108-111, pp. 932-937, 2010

Online since:

May 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.